# SDR DHL2004365503

- Difficulty date: January 3, 2004
- Submitted: January 26, 2004
- Operation: Air carrier
- Aircraft: N365DH
- Make and model: Airbus A300 B4-203
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT OF FR20 APPROX BS 1360 APPROX LBL33 SEAT TRACK EVIDENCE OF CORROSION.  REMOVED CORROSION AND FOUND AREA CRACK/ MAIN CABIN FR19 LBL 36 REF A300 SRM 51-10-00 & A300 SRM 53-10-00.  REMOVED SEAT TRACK AT MAIN CARGO FROM FR18.5 TO FR26.5 LBL 36 AS PER A300 SRM 53-10-00.  INSTALLED NEW SEAT TRACK AT MAIN CARGO FROM FR18.5 TO FR26.5 LBL 36, MATL USED 7075T6511, TMS 60-224457 AS PER A300 SRM 53-10-00, 51-40-11, 51-10-40, 51-40-12, 51-30-30, PO 23488101.
